# SDR IPXA2021081372715

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 77,665 hours, 15,627 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAIRCRAFT SEEMS OT HAVE DIRTY SOCK. ODOR NOTICED ON CLIMB OUT BUT NOT OFF A PETROLEUM OR ELECTRICAL NATUREREMOVED AND REPLACED ALL 3 COALESCER BAGS IAW MD11 AMM 21-54-05-201 OPS NORMAL
